Alert archive / Wyoming / Red Flag Warnings in 2013

Red Flag Warning 3, NWS Riverton, WY

June 24, 20135 counties in Wyoming

NWS Riverton, WY issued this red flag warning at Jun 24, 2013, 2:44 AM MDT for 5 counties in Wyoming. It took effect at Jun 24, 2013, 12:00 PM MDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 24, 2013, 2:44 AM MDT (08:44 UTC)
In effect from
Jun 24, 2013, 12:00 PM MDT
Expired
Jun 25, 2013, 8:33 PM MDT
In force
33 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 86 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 8.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4708 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WWUS85 KRIW 240844
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
244 AM MDT MON JUN 24 2013

...WARM...VERY DRY AND WINDY WEATHER RETURNS TODAY AND TUESDAY...

.VIGOROUS WEST TO SOUTHWEST WINDS WILL INCREASE TODAY AND TOMORROW AS
TEMPERATURES WARM AND THE STRONG FLOW IS BROUGHT DOWN FROM ALOFT.
MINIMUM RELATIVE HUMIDITY WILL NEAR OR BELOW 10 PERCENT TODAY AND
BELOW 15 PERCENT TUESDAY. WINDS WILL GUST TO BETWEEN 25 AND 35 MPH
BOTH TODAY AND TUESDAY AFTERNOONS AND EVENINGS. TONIGHT...RELATIVE
HUMIDITY LEVELS WILL RECOVER AND WIND SPEEDS WILL DROP AS WILL
FIRE WEATHER CONCERNS...BUT WILL RISE ONCE AGAIN AS TEMPERATURES
WARM THROUGHOUT THE DAY TOMORROW AS AN UPPER DISTURBANCE PASSES BY.

WYZ280-285-300-242200-
/O.UPG.KRIW.FW.A.0002.130624T1800Z-130626T0300Z/
/O.NEW.KRIW.FW.W.0003.130624T1800Z-130626T0300Z/
NATRONA COUNTY/CASPER BLM-SOUTH BIGHORN MOUNTAINS-CASPER MOUNTAIN-
244 AM MDT MON JUN 24 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT TUESDAY
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 280...
285 AND 300...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TODAY TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONES 280...285 AND 300.

* WINDS...WEST AND INCREASING TO 20 TO 25 MPH WITH GUSTS UP TO 40
  MPH.

* RELATIVE HUMIDITY...AS LOW AS 9 PERCENT.

* IMPACTS...CRITICALLY DRY FUELS...LOW HUMIDITY...WITH WINDS
  FREQUENTLY GUSTING ABOVE 25 MPH...MAY CAUSE ANY FIRES THAT START
  TO QUICKLY GROW OUT OF CONTROL DURING THE AFTERNOONS AND EARLY
  EVENING PERIOD FOR BOTH TODAY AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
5 follow-up statements
725 
WWUS85 KRIW 242108
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
308 PM MDT MON JUN 24 2013

...WARM...VERY DRY AND WINDY WEATHER RETURNS THROUGH TUESDAY...

.GUSTY WEST TO SOUTHWEST WIND WILL CONTINUE THROUGH THE EARLY
EVENING AND THEN PICK-UP AGAIN TUESDAY. TEMPERATURES WILL REMAIN
WARM AND HUMIDITY READINGS WILL BE LESS THAN 15 PERCENT. CRITICAL
WEATHER CONDITIONS ARE PRIMARILY EXPECTED DURING THE AFTERNOON
AND EARLY EVENING BOTH TODAY AND TUESDAY. THE RELATIVE HUMIDITY
WILL RECOVER ENOUGH TONIGHT TO LIMIT FIRE WEATHER CONCERNS FROM
LATE THIS EVENING THROUGH MOST OF TUESDAY MORNING.

WYZ280-285-300-251000-
/O.CON.KRIW.FW.W.0003.000000T0000Z-130626T0300Z/
NATRONA COUNTY/CASPER BLM-SOUTH BIGHORN MOUNTAINS-CASPER MOUNTAIN-
308 PM MDT MON JUN 24 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT TUESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 280...
285 AND 300...

* AFFECTED AREA...FIRE WEATHER ZONES 280...285 AND 300.

* WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 9 PERCENT.

* IMPACTS...CRITICALLY DRY FUELS...LOW HUMIDITY...AND WINDS
  FREQUENTLY GUSTING ABOVE 25 MPH...MAY CAUSE ANY FIRES THAT START
  TO QUICKLY GROW OUT OF CONTROL DURING THE AFTERNOON AND EARLY
  EVENING HOURS BOTH TODAY AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
183 
WWUS85 KRIW 250329
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
929 PM MDT MON JUN 24 2013

...WARM...DRY AND WINDY WEATHER RETURNS TUESDAY AFTERNOON...

.WINDS HAD BEGUN DIMINISHING AND RELATIVE HUMIDITY RECOVERING
AFTER SUNSET MONDAY EVENING. HOWEVER...BREEZY CONDITIONS WITH POOR
RELATIVE HUMIDITY RECOVERY WILL REMAIN ACROSS MOST OF THE AREA
OVERNIGHT. ON TUESDAY...GUSTY WEST WINDS AND VERY DRY CONDITIONS
WILL RETURN BY LATE MORNING. TEMPERATURES WILL BE SLIGHTLY COOLER
AND RELATIVE HUMIDITY SLIGHTLY HIGHER THAN ON MONDAY...AND WINDS NOT
QUITE AS STRONG. THOSE THESE CONDITIONS WILL NOT BE AS EXTREME AS
ON MONDAY...THEY WILL STILL COMBINE TO CREATE CRITICAL FIRE
WEATHER CONDITIONS TUESDAY AFTERNOON THROUGH EARLY TUESDAY EVENING.

WYZ280-285-300-251200-
/O.CON.KRIW.FW.W.0003.000000T0000Z-130626T0300Z/
NATRONA COUNTY/CASPER BLM-SOUTH BIGHORN MOUNTAINS-CASPER MOUNTAIN-
929 PM MDT MON JUN 24 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT TUESDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 280...
285 AND 300...

* AFFECTED AREA...FIRE WEATHER ZONES 280...285 AND 300.

* WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...12-15 PERCENT.

* IMPACTS...CRITICALLY DRY FUELS...LOW HUMIDITY...AND WINDS 
  FREQUENTLY GUSTING ABOVE 25 MPH...MAY CAUSE ANY FIRES THAT 
  START TO QUICKLY GROW OUT OF CONTROL DURING THE AFTERNOON AND 
  EARLY EVENING HOURS ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
368 
WWUS85 KRIW 250828
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
228 AM MDT TUE JUN 25 2013

...WARM...DRY AND WINDY WEATHER RETURNS THIS AFTERNOON...

.TODAY...GUSTY WEST WINDS AND VERY DRY CONDITIONS WILL RETURN BY LATE
THIS MORNING. TEMPERATURES WILL BE SLIGHTLY COOLER BEHIND A WEAK
EXITING FRONT WHICH WILL RESULT IN SLIGHTLY HIGHER RELATIVE HUMIDITY
VALUES THAN WERE PRESENT ON MONDAY. HOWEVER WINDS WILL STILL GUST
25 TO 30 MPH ACROSS THE AREA...AND TOGETHER THOSE CONDITIONS WILL
CONTINUE TO CREATE LOW END CRITICAL FIRE WEATHER CONDITIONS
THIS AFTERNOON THROUGH EARLY EVENING.

WYZ280-285-300-252200-
/O.CON.KRIW.FW.W.0003.000000T0000Z-130626T0300Z/
NATRONA COUNTY/CASPER BLM-SOUTH BIGHORN MOUNTAINS-CASPER MOUNTAIN-
228 AM MDT TUE JUN 25 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 280...
285 AND 300...

* AFFECTED AREA...FIRE WEATHER ZONES 280...285 AND 300.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* IMPACTS...CRITICALLY DRY FUELS...LOW HUMIDITY...AND WINDS 
  FREQUENTLY GUSTING ABOVE 25 MPH...MAY CAUSE ANY FIRES THAT 
  START TO QUICKLY GROW OUT OF CONTROL DURING THE AFTERNOON AND 
  EARLY EVENING HOURS ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
458 
WWUS85 KRIW 251654
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1054 AM MDT TUE JUN 25 2013

...WARM...DRY AND WINDY WEATHER RETURNS THIS AFTERNOON...

.TODAY...GUSTY WEST WINDS AND VERY DRY CONDITIONS WILL RETURN BY
LATE THIS MORNING. TEMPERATURES WILL BE SLIGHTLY COOLER BEHIND A
WEAK EXITING FRONT WHICH WILL RESULT IN SLIGHTLY HIGHER RELATIVE
HUMIDITY VALUES THAN WERE PRESENT ON MONDAY. HOWEVER WINDS WILL
STILL GUST 25 TO 30 MPH ACROSS THE AREA...AND TOGETHER THOSE
CONDITIONS WILL CONTINUE TO CREATE LOW END CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON THROUGH EARLY EVENING.

WYZ280-285-300-260300-
/O.CON.KRIW.FW.W.0003.000000T0000Z-130626T0300Z/
NATRONA COUNTY/CASPER BLM-SOUTH BIGHORN MOUNTAINS-CASPER MOUNTAIN-
1054 AM MDT TUE JUN 25 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 280...
285 AND 300...

* AFFECTED AREA...FIRE WEATHER ZONES 280...285 AND 300.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* IMPACTS...CRITICALLY DRY FUELS...LOW HUMIDITY...AND WINDS 
  FREQUENTLY GUSTING ABOVE 25 MPH...MAY CAUSE ANY FIRES THAT 
  START TO QUICKLY GROW OUT OF CONTROL DURING THE AFTERNOON AND 
  EARLY EVENING HOURS ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/RIVERTON
284 
WWUS85 KRIW 260233
RFWRIW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
833 PM MDT TUE JUN 25 2013

...RED FLAG WARNING HAS BEEN CANCELLED...

.WINDS HAVE DIMINISHED AND THE RELATIVE HUMIDITY HAS INCREASED OVER
THE WARNING AREA. THUS THE RED FLAG WARNING HAS BEEN CANCELLED.

WYZ280-285-300-260345-
/O.CAN.KRIW.FW.W.0003.000000T0000Z-130626T0300Z/
NATRONA COUNTY/CASPER BLM-SOUTH BIGHORN MOUNTAINS-CASPER MOUNTAIN-
833 PM MDT TUE JUN 25 2013

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 280...285 AND 300...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE RED
FLAG WARNING.

WINDS HAVE DIMINISHED AND THE RELATIVE HUMIDITY HAS INCREASED
OVER THE WARNING AREA. THUS THE RED FLAG WARNING HAS BEEN
CANCELLED.

$$

HTTP://WEATHER.GOV/RIVERTON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jun 23, 11:34 PM MDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 23, 11:34 PM MDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1134 PM MDT SUN JUN 23 2013

.SHORT TERM...TONIGHT THROUGH MONDAY

A PACIFIC TROUGH WILL BRING INCREASED CLOUDS TO THE SOUTH AND WEST
TONIGHT WITH INCREASING WINDS ACROSS THE SOUTH AND THROUGH THE WIND
CORRIDOR TO THE CASPER AREA.  TEMPERATURES WILL BE MILD TONIGHT.
MONDAY SOME SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE INTO THE WEST
AND MAY DEVELOP OVER THE HIGHER ELEVATIONS OF THE BIGHORN
MOUNTAINS. WINDS WILL PICK UP ACROSS THE AREA WITH VERY DRY CONDITIONS
AND HOT TEMPERATURES IN THE BASINS AND EASTERN PLAINS.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY

ANOTHER WELL DEFINED TROUGH WILL TRACK NORTHEAST ACROSS WYOMING
MONDAY NIGHT AND TUESDAY MORNING. THIS TROUGH WILL PRODUCE A GOOD
CHANCE OF THUNDERSTORMS ACROSS NW WYOMING MONDAY NIGHT AND
TUESDAY. LIKE WITH SATURDAYS TROUGH...THIS TROUGH WILL HAVE A
SIGNIFICANT AMOUNT OF Q VECTOR FORCING FOR A SUMMER FEATURE SO
SOME OF THESE THUNDERSTORMS COULD BE FAIRLY SIGNIFICANT. THE BEST
CAPES WILL BE IN THE FAR NORTH MONDAY NIGHT. IN THE
MEANTIME...FARTHER FROM THE DYNAMICS DIRECTLY ASSOCIATED WITH THIS
TROUGH...WEST SOUTHWEST WINDS WILL INCREASE OUT AHEAD OF THIS
APPROACHING TRAILING TROUGH FROM RKS TO RIVERTON TO BUFFALO
DRAWING IN HOT DRY DESERT AIR. THIS HAS PROMPTED THE ISSUANCE OF A
FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 300...280 AND 285 FROM
18Z MONDAY THROUGH 03Z TUESDAY. THEN THE COMBINATION OF
INSTABILITY AND A TIGHT PRESSURE GRADIENT HAS PROMPTED PART TWO OF
THE FIRE WEATHER WATCH FOR THE SAME TIMES AND ZONES ON TUESDAY.
THEN FOR THE REST OF THE WEEK FOR THE FIRST TIME THIS YEAR...WE
TRULY GET INTO A SUMMERTIME PATTERN WITH THE NEXT PROMINENT
PACIFIC TROUGH BECOMING STATIONARY OFF THE PACIFIC COAST INSTEAD
OF PROGRESSIVELY TRACKING EAST ACROSS THE COUNTRY WHICH WILL ALLOW
THE HIGH PRESSURE AREA OVER TEXAS TO MIGRATE TO THE 4 CORNERS
AREA. BY THE END OF THE WEEK THE TYPICAL RING OF FIRE WILL DEVELOP
WITH THUNDERSTORMS BEGINNING TO ROTATE CLOCKWISE WITHIN THE OUTER
CIRCULATION OF THE HIGH PRESSURE AREA. SO BY NEXT SATURDAY AND
SUNDAY...THUNDERSTORMS SHOULD FORM MAINLY ON THE EAST SLOPE OF THE
NORTHERN MTNS WHERE A LIGHT SURFACE NORTHEAST UPSLOPE FLOW WILL
DEVELOP. HIGH TEMPERATURES WILL CLIMB WELL UP INTO THE 90S LATER
IN THE WEEK AS THE HIGH STRENGTHENS.

&&

.AVIATION.../06Z ISSUANCE/

SOUTHWEST FLOW ALOFT CONTINUES OVER WEST CENTRAL WYOMING THROUGH
MONDAY WITH DRY AND BREEZY CONDITIONS. SHOULD EVEN GET WINDY
ACROSS THE USUAL WIND PRONE AREAS BY MID AFTERNOON ON MONDAY.
OTHERWISE...VFR CONDITIONS WILL PREVAIL WITH A GRADUAL INCREASE IN
MID LEVEL MOISTURE. BY MONDAY EVENING...A FEW THUNDERSTORMS ARE
POSSIBLE OVER FAR WESTERN WYOMING INCLUDING YELLOWSTONE NATIONAL
PARK. GUSTY SURFACE WINDS WILL OCCUR NEAR ANY STORMS.

&&

.FIRE WEATHER...

FIRE WEATHER WATCH MONDAY AFTERNOON THROUGH TUESDAY EVENING ZONES 280...
285 AND 300.

TONIGHT WILL BE DRY AND MILD WITH BREEZY CONDITIONS. SOUTHWEST
WINDS WILL PICK UP ON MONDAY BECOMING WINDY ESPECIALLY ACROSS
SWEETWATER AND NATRONA COUNTIES. MANY AREAS WILL SEE RELATIVE
HUMIDITY AT 10 PERCENT OR LOWER IN THE AFTERNOON AND EARLY
EVENING. CLOUD WILL INCREASE ACROSS THE AREA WITH SHOWERS AND
ISOLATED THUNDERSTORMS IN THE WESTERN AND FAR NORTHERN MOUNTAINS.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING
WYZ280-285-300.

&&

SHORT TERM...C.BAKER
LONG TERM...LIPSON
AVIATION...KPL
FIRE WEATHER...C.BAKER
Hazardous weather outlook, Jun 23, 4:00 AM MDT, 22 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
400 AM MDT SUN JUN 23 2013

WYZ001>020-022>030-241200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
400 AM MDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY AND TUESDAY...ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE
WEST AND NORTHWEST ON MONDAY...FOLLOWED BY SIMILAR CHANCES  OVER THE
WEST AND NORTHWEST TUESDAY. FIRE WEATHER CONCERNS WILL BE HEIGHTENED
MONDAY ACROSS PORTIONS OF NATRONA...AND WASHAKIE COUNTIES AS WARM
TEMPERATURES WILL COMBINE WITH LOW HUMIDITIES AND GUSTY SOUTHWEST
WINDS.

WEDNESDAY THROUGH SATURDAY...MOSTLY DRY AND VERY WARM TO HOT
CONDITIONS WILL PREVAIL. ISOLATED THUNDERSTORMS MAINLY OVER AND NEAR
THE MOUNTAINS FRIDAY WITH A LITTLE MORE COVERAGE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 12:31 PM MDTSpecial Weather StatementRIWPark44 min
Jun 24, 1:17 PM MDTSpecial Weather StatementRIWBig Horn43 min
Jun 24, 1:19 PM MDTSpecial Weather StatementRIW41 min
Jun 24, 2:09 PM MDTSpecial Weather StatementRIWBig Horn36 min

Nearby

Red Flag Warnings in Wyoming, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.